# SDR QXEA0200414

- Difficulty date: March 8, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 258 hours, 285 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Sticking
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYC - AIRCRAFT RETURNED TO FIELD WHEN THE FORWARD BAGGAGE DOOR INDICATED OPEN AFTER AIRCRAFT ROTATION. MAINTENANCE INSPECTED THE DOOR AND FOUND THE PROXIMITY SENSOR STICKING. CLEANED AND LUBED PROXIMITY SENSOR. OPERATIONAL CHECK WAS PERFORMED AND THE DOOR INDICATION IS NORMAL. AIRCRAFT RETURNED TO SERVICE.
